# SDR FDEA200809053747

- Difficulty date: September 5, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 75,807 hours, 25,339 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: J0112292062
- Condition: Chafed
- Location: Engine
- Part time: 50,742 hours, 22,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT.  ON CLIMB-OUT PASSING FL 250 HAD A LEVEL 1 NR 2 ENGINE EGT EXCEEDANCE.  PER CHECK LIST BROUGHT POWER BACK.  TEMP CAME DOWN WITHIN LIMITS BUT SHORTLY CLIMBED BACK ABOVE REDLINE AND HAD A NR 2 EGT HIGH LEVEL 2.  SHUT ENGINE DOWN AND RETURNED TO LAND PER CHECKLIST.  FOUND WIRES J011-229-20GR AND J011-229-20WH CHAFED THRU SHIELDING AND INTO CONDUCTORS INSIDE OF J BOX, APPROX 6 INCHES BACK FROM PLUG R5-8216.  AFTER EA 8-7720-123490, RETERMINATED NR 2 ENG EGT WIRES PER MD10-10 WDM 77-21-01.  CONTINUITY CHECK 'OK'.  ENG AT MAX ASSURANCE POWER PER MD10-10 JRH ALL PERIMETERS GOOD.  OPS CK GOOD.
